# SDR AALA202001079008

- Difficulty date: January 5, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 58,031 hours, 16,526 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED ESCAPE PATH LIGHT INOPERABLE AT SEAT 1E. MAINTENANCE SECURED LOOSE CONNECTOR AT SEAT 1E AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
